International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 8, Pages 485-494

On eventual stability of impulsive systems of differential equations

A. A. Soliman1,2

1Department of Mathematics, Faculty of Sciences, Benha University, Kalubia, Benha 13518, Egypt
2Department of Mathematics, Faculty of Teachers, Al-Jouf, P.O. Box 269, Skaka, Saudi Arabia

Received 8 August 2000

Copyright © 2001 A. A. Soliman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The notions of Lipschitz stability of impulsive systems of differential equations are extended and the notions of eventual stability are introduced. New notions called eventual and eventual Lipschitz stability. We give some criteria and results.